# SDR IPXA2019061243157

- Difficulty date: May 16, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57141287202
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y, CRACK INDICATION IN 3 EA. LOCATIONS, L/H FR 40 UPPER JUNCTION, UPPER HOLE.REPAIRED PER HAECO REO G22035 REV IR AND UPS EO A300-5710-72842-A.
